# SDR ZZDA2010330

- Difficulty date: July 22, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N311AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR EMERGENCY LIGHT BATTERY PACKS FAILED EMERGENCY BATTERY PACK CAPACITY FUNCTIONAL CHECK, M1674, M1675, M1673.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACKS LISTED ABOVE PER AMM 33-51-06.  OPS CHECK GOOD.
